MAUDE Adverse Event Report: STRYKER TRAUMA KIEL BONE PLUG EXTRACTOR T2 ICF; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL BONE PLUG EXTRACTOR T2 ICF; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2358-3200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
Surgeon treated a chronic charcot foot in a medial column procedure and provided the following feedback: ¿crown drill and bone plug seemed intuitive but it was a little struggle.¿ additional info received: "the struggle with the crown drill / bone plug extractor was it was too big for the patient and fractured the proximal portion of the 1st met head.It did not alter the outcome of the case.".

Brand Name
BONE PLUG EXTRACTOR T2 ICF
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10576706
Report Number0009610622-2020-00538
Device Sequence Number14329491
Product Code LXH
UDI-Device Identifier07613327346466
UDI-Public07613327346466
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2358-3200
Device Catalogue Number23583200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;